MathSciNet Relay Station
MathSciNet bibliographic data
MR1501482 34A35 (33C99 35E20)
Sheffer, I. M. Expansions in generalized Appell polynomials, and a class of related linear functional equations. Trans. Amer. Math. Soc. 31 (1929), no. 2, 261–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement